Alert archive / Alabama / Small Craft Advisories in 2008
Small Craft Advisory 43, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Oct 12, 2008, 4:20 AM CDT. It took effect at Oct 12, 2008, 5:00 AM CDT. It was in force for 62 hr.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2008, 4:20 AM CDT (09:20 UTC)
- In effect from
- Oct 12, 2008, 5:00 AM CDT
- Expired
- Oct 14, 2008, 7:00 PM CDT
- In force
- 62 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
619 WHUS74 KMOB 120920 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 420 AM CDT SUN OCT 12 2008 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH TUESDAY EVENING... .SURFACE HIGH BUILDING OVER THE SOUTHEAST STATES AND NORTHERN GULF THROUGH THIS WEEK. CONTINUED STRONG EASTERLY WINDS THROUGH TUESDAY AND TUESDAY EVENING. WINDS REACHING OR EXCEEDING SMALL CRAFT ADVISORY CRITERIA TODAY THROUGH MONDAY THEN DECREASING BY MIDWEEK. SEAS REACHING 8 FEET AT TIMES INSIDE 20 MILES AND 9 FEET OUT TO 60 MILES. GMZ630-650-655-670-675-121730- /O.NEW.KMOB.SC.Y.0043.081012T1000Z-081015T0300Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 420 AM CDT SUN OCT 12 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT TUESDAY. SURFACE HIGH WILL CONTINUE TO BUILD OVER THE SOUTHEAST AND THE NORTHERN GULF OF MEXICO THROUGH THE WEEK. THIS WILL CONTINUE BRING STRONG EASTERLY WINDS THROUGH TUESDAY AND TUESDAY EVENING. WINDS WILL REACH OR EXCEED SMALL CRAFT ADVISORY CRITERIA TODAY THOUGH TUESDAY THEN DECREASE BY MIDWEEK. SEAS REACHING 8 FEET AT TIMES INSIDE 20 MILES AND 9 FEET OUT TO 60 MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A.SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
634 WHUS74 KMOB 121531 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1031 AM CDT SUN OCT 12 2008 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH TUESDAY EVENING... .SURFACE HIGH OVER THE NORTHEASTERN STATES WILL SHIFT SOUTH TO OVER THE SOUTHEAST AND NORTHERN GULF THROUGH MID WEEK. STRONG EASTERLY WINDS WILL CONTINUE INTO TUESDAY EVENING. WINDS WILL REACH OR EXCEED SMALL CRAFT ADVISORY CRITERIA THROUGH MONDAY...THEN DECREASE BY MIDWEEK. SEAS REACHING 8 FEET AT TIMES INSIDE 20 MILES AND 9 FEET OUT TO 60 MILES. GMZ630-650-655-670-675-122345- /O.CON.KMOB.SC.Y.0043.000000T0000Z-081015T0300Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1031 AM CDT SUN OCT 12 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT TUESDAY. SURFACE HIGH WILL CONTINUE TO BUILD OVER THE SOUTHEAST AND THE NORTHERN GULF OF MEXICO THROUGH THE WEEK....WITH STRONG EASTERLY WINDS EXPECTED THROUGH TUESDAY AND TUESDAY EVENING. WINDS WILL REACH OR EXCEED SMALL CRAFT ADVISORY CRITERIA THROUGH TUESDAY...THEN DECREASE BY MIDWEEK. SEAS REACHING 8 FEET AT TIMES INSIDE THE 20 MILE BOUNDARY AND 9 FEET OUT TO 60 MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A.SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
879 WHUS74 KMOB 122049 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 349 PM CDT SUN OCT 12 2008 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH TUESDAY EVENING... .SURFACE HIGH OVER THE NORTHEASTERN STATES WILL SHIFT SOUTH TO OVER THE SOUTHEAST AND NORTHERN GULF THROUGH MID WEEK. STRONG EASTERLY WINDS WILL CONTINUE INTO TUESDAY EVENING. WINDS WILL REACH OR EXCEED SMALL CRAFT ADVISORY CRITERIA INTO MONDAY NIGHT... THEN DECREASE BY MIDWEEK. SEAS WILL REACH 8 FEET AT TIMES INSIDE 20 MILES AND 9 FEET OUT TO 60 MILES. GMZ630-650-655-670-675-130500- /O.CON.KMOB.SC.Y.0043.000000T0000Z-081015T0300Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 349 PM CDT SUN OCT 12 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT TUESDAY. SURFACE HIGH WILL CONTINUE TO BUILD OVER THE SOUTHEAST AND THE NORTHERN GULF OF MEXICO THROUGH THE WEEK....WITH STRONG EASTERLY WINDS EXPECTED THROUGH TUESDAY AND TUESDAY EVENING. WINDS WILL REACH OR EXCEED SMALL CRAFT ADVISORY CRITERIA THROUGH TUESDAY... THEN DECREASE BY MIDWEEK. SEAS WILL REACH 8 FEET AT TIMES INSIDE THE 20 MILE BOUNDARY AND 9 FEET OUT TO 60 MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
008 WHUS74 KMOB 130452 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1152 PM CDT SUN OCT 12 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TUESDAY EVENING... .SURFACE HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE SOUTHEAST AND THE NORTHERN GULF OF MEXICO THROUGH THE WEEK. THIS WILL RESULT IN A STRONG EASTERLY FLOW THROUGH TUESDAY. MARINERS CAN EXPECT PERIODS OF SMALL CRAFT ADVISORY CONDITIONS THROUGH THIS PERIOD. THE WINDS AND SEAS WILL DECREASE BY WEDNESDAY AS HIGH PRESSURE WEAKENS AND MOVES SOUTHWARD OVER THE AREA. GMZ630-650-655-670-675-131300- /O.CON.KMOB.SC.Y.0043.000000T0000Z-081015T0300Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1152 PM CDT SUN OCT 12 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT TUESDAY. SURFACE HIGH WILL CONTINUE TO BUILD OVER THE SOUTHEAST AND THE NORTHERN GULF OF MEXICO THROUGH THE WEEK WITH STRONG EASTERLY WINDS EXPECTED THROUGH TUESDAY. WINDS WILL REACH OR EXCEED SMALL CRAFT ADVISORY CRITERIA THROUGH TUESDAY...THEN DECREASE BY MIDWEEK. SEAS WILL REACH 8 FEET AT TIMES INSIDE THE 20 MILE BOUNDARY AND 9 FEET OUT TO 60 MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
513 WHUS74 KMOB 130959 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 459 AM CDT MON OCT 13 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TUESDAY EVENING... .SURFACE HIGH WILL CONTINUE TO INFLUENCE WEATHER WIND AND SEAS OVER THE NORTHERN GULF OF MEXICO THROUGH THE WEEK. STRONG EASTERLY FLOW WILL CONTINUE THROUGH TUESDAY BRINGING HAZARDS TO SMALL CRAFT ADVISORY OPERATIONS THROUGH LATE TUESDAY. WINDS AND SEAS WILL DECREASE BY WEDNESDAY AS THE HIGH WEAKENS AND MOVES SOUTH. SEA STATE MAY LAG DECREASING WIND BY 6 HOURS OR MORE. GMZ630-650-655-670-675-131700- /O.CON.KMOB.SC.Y.0043.000000T0000Z-081015T0300Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 459 AM CDT MON OCT 13 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT TUESDAY. .SURFACE HIGH WILL CONTINUE TO INFLUENCE WEATHER WIND AND SEAS OVER THE NORTHERN GULF OF MEXICO THROUGH THE WEEK. THE STRONG EASTERLY FLOW WILL WINDS WILL REACH OR EXCEED SMALL CRAFT ADVISORY CRITERIA THROUGH LATE TUESDAY BRINGING SIGNIFICANT HAZARDS TO SMALL CRAFT OPERATIONS. SEAS WILL REACH 8 FEET AT TIMES INSIDE THE 20 MILE BOUNDARY AND 9 FEET OUT TO 60 MILES. WINDS AND SEAS WILL DECREASE BY WEDNESDAY AS THE HIGH WEAKENS AND MOVES SOUTH. AT THAT TIME SEA STATE MAY LAG DECREASING WIND BY 6 HOURS OR MORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
266 WHUS74 KMOB 131534 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1034 AM CDT MON OCT 13 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TUESDAY EVENING... .SURFACE HIGH WILL CONTINUE TO INFLUENCE WEATHER WIND AND SEAS OVER THE NORTHERN GULF OF MEXICO THROUGH THE WEEK. STRONG EASTERLY FLOW WILL CONTINUE THROUGH TUESDAY...BRINGING HAZARDOUS WINDS AND SEAS TO SMALL CRAFT THROUGH LATE TUESDAY. WINDS AND SEAS WILL DECREASE BY WEDNESDAY AS THE HIGH WEAKENS AND MOVES SOUTH. GMZ630-650-655-670-675-132345- /O.CON.KMOB.SC.Y.0043.000000T0000Z-081015T0300Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1034 AM CDT MON OCT 13 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT TUESDAY. SURFACE HIGH WILL CONTINUE TO INFLUENCE WEATHER WIND AND SEAS OVER THE NORTHERN GULF OF MEXICO THROUGH THE WEEK. THE STRONG EASTERLY FLOW WILL WINDS WILL REACH OR EXCEED SMALL CRAFT ADVISORY CRITERIA THROUGH LATE TUESDAY...BRINGING SIGNIFICANT HAZARDS TO SMALL CRAFT OPERATIONS. SEAS WILL REACH 8 FEET AT TIMES INSIDE THE 20 MILE BOUNDARY AND 9 FEET OUT TO 60 MILES. WINDS AND SEAS WILL DECREASE BY WEDNESDAY AS THE HIGH WEAKENS AND MOVES SOUTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
406 WHUS74 KMOB 132057 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 357 PM CDT MON OCT 13 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TUESDAY EVENING... .SURFACE HIGH WILL OVER THE TENNESSEE RIVER VALLEY WILL SHIFT TO OVER THE SOUTHEAST STATES INTO MID WEEK...CREATING A MODERATE TO STRONG EASTERLY FLOW OVER ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS. EASTERLY WINDS OF 20 TO 25 KNOTS WILL CREATE SEAS AROUND 5 FEET NEAR SHORE TO AROUND 9 FEET WELL OFFSHORE. AS THE SURFACE HIGH COMES CLOSER TO THE NORTHERN GULF TUESDAY NIGHT INTO WEDNESDAY...WINDS AND SEAS WILL SETTLE. GMZ630-650-655-670-675-140500- /O.CON.KMOB.SC.Y.0043.000000T0000Z-081015T0300Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 357 PM CDT MON OCT 13 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT TUESDAY. SURFACE HIGH WILL OVER THE TENNESSEE RIVER VALLEY WILL SHIFT TO OVER THE SOUTHEAST STATES INTO MID WEEK...CREATING A MODERATE TO STRONG EASTERLY FLOW OVER ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS. EASTERLY WINDS OF 20 TO 25 KNOTS WILL CREATE SEAS AROUND 5 FEET NEAR SHORE TO AROUND 9 FEET WELL OFFSHORE. AS THE SURFACE HIGH COMES CLOSER TO THE NORTHERN GULF TUESDAY NIGHT INTO WEDNESDAY...WINDS AND SEAS WILL SETTLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
930 WHUS74 KMOB 140326 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1026 PM CDT MON OCT 13 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TUESDAY EVENING... .THE PRESSURE GRADIENT BETWEEN SURFACE HIGH PRESSURE OVER THE MID ATLANTIC STATES AND LOWER PRESSURE OVER THE GULF HAS CREATED A MODERATE TO STRONG EASTERLY WIND OVER THE OFFSHORE WATERS. SEAS ARE BETWEEN 5 AND 8 FEET WITH THE BETTER DEVELOPED SEAS AND HIGHER WINDS WELL OFFSHORE. THE WINDS OVER THE BAYS HAVE DIMINISHED BUT ARE EXPECTED TO INCREASE A BIT LATER TONIGHT BUT REMAIN BELOW SMALL CRAFT ADVISORY LEVELS. GMZ630-140430- /O.CAN.KMOB.SC.Y.0043.000000T0000Z-081015T0300Z/ MOBILE BAY- 1026 PM CDT MON OCT 13 2008 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED AND ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY LEVELS OVERNIGHT...WITH SOME INCREASE IN SPEED EXPECTED TOWARD SUNRISE. $$ GMZ650-655-670-675-141100- /O.CON.KMOB.SC.Y.0043.000000T0000Z-081015T0300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1026 PM CDT MON OCT 13 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT TUESDAY. EAST TO NORTHEAST WINDS AROUND 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS WILL PERSIST INTO TUESDAY. THE MODERATE TO OCCASIONALLY STRONG WINDS HAVE GENERATED SEAS OF BETWEEN 5 AND 8 FEET. THESE SEA CONDITIONS ARE EXPECTED TO PERSIST UNTIL TUESDAY EVENING WITH THE BETTER DEVELOPED SEAS BEING MORE THAN 20 MILES OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
013 WHUS74 KMOB 140906 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 406 AM CDT TUE OCT 14 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TUESDAY EVENING... .STRONG HIGH PRESSURE OVER THE SOUTHEASTERN STATES AND WEAK LOW PRESSURE OVER THE SOUTHWEST GULF WILL CONTINUE TO CREATE A MODERATE TO STRONG EASTERLY WIND FLOW ACROSS THE NORTHERN GULF TODAY. HIGH PRESSURE WILL SETTLE IN ACROSS THE AREA LATE THIS AFTERNOON AND TONIGHT. AS A RESULT...WINDS AND SEAS WILL BEGIN TO DECREASE THIS EVENING. GMZ650-655-670-675-150000- /O.EXT.KMOB.SC.Y.0043.000000T0000Z-081015T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 406 AM CDT TUE OCT 14 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. STRONG HIGH PRESSURE OVER THE SOUTHEASTERN STATES AND WEAK LOW PRESSURE OVER THE SOUTHWEST GULF WILL CONTINUE TO CREATE A MODERATE TO STRONG EASTERLY WIND FLOW ACROSS THE NORTHERN GULF TODAY. HIGH PRESSURE WILL SETTLE IN ACROSS THE AREA LATE THIS AFTERNOON AND TONIGHT. AS A RESULT...WINDS AND SEAS WILL BEGIN TO DECREASE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
032 WHUS74 KMOB 142049 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 349 PM CDT TUE OCT 14 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TUESDAY EVENING FOR THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS EXCEPT MOBILE BAY... .HIGH PRESSURE OVER THE SOUTHEAST STATES SHIFTS GRADUALLY SOUTHWARD AND INTO THE NORTHERN GULF BY THURSDAY AFTERNOON WITH STRONG EASTERLY WINDS AND SEAS OVER THE MARINE AREA SUBSIDING THROUGH WEDNESDAY. GMZ650-655-670-675-150000- /O.CON.KMOB.SC.Y.0043.000000T0000Z-081015T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 349 PM CDT TUE OCT 14 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. EAST WINDS AROUND 20 KNOTS WILL SUBSIDE TO 15 TO 20 KNOTS BY THIS EVENING. SEAS OF 6 TO 8 FEET WELL OFFSHORE WILL SUBSIDE TO 5 TO 6 FEET EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 11, 9:30 PM CDT, 6 hours 50 minutes earlier.
Area forecast discussion, Oct 11, 9:30 PM CDT, 6 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 930 PM CDT SAT OCT 11 2008 .UPDATE...JUST SENT OUT NEW UPDATED GRIDS AND ZONE FCST FOR THE OVERNIGHT HOURS. INCREASED TO MOSTLY CLOUDY TO CLOUDY FOR REMAINDER OF THE NIGHT AS SATELLITE SHOWS EXTENSIVE CLOUD COVER STREAMING IN FROM THE EAST. LIGHT NELY WIND FLOW WILL ALSO CONTINUE OVERNIGHT. WITH THE CLOUDS AND WIND...ALSO OPTED TO INCREASE MIN TEMPS SLIGHTLY...ESPECIALLY OVER INTERIOR ZONES. OVER THE MARINE AREA...WILL MAINTAIN THE SCEC ON EVENING COASTAL WATERS UPDATE. 12/DS && .SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...SURFACE HIGH PRESSURE WILL RIDGE SOUTHWEST ACROSS FORECAST AREA INTO NEXT WEEK. THIS WILL MAINTAIN A GENERAL EAST TO NORTHEAST WIND THROUGH TUESDAY...BRINGING IN ATLANTIC MOISTURE INTO THE REGION. 500 MILLIBAR LOW OFF THE SOUTHEAST COAST THIS MORNING WILL WEAKEN AS IT DRIFTS TO THE WEST ACROSS THE NORTHERN GULF AND SOUTH OF THE SURFACE RIDGE. PREVIOUS SHIFT HAD AREAS OF DRIZZLE THE NEXT FEW NIGHTS AND WITH THE MOIST LOW LEVELS AND THE DRIER AIR ALOFT...IN CONJUNCTION WITH THE WEAK ISENTROPIC LIFT...COULD SEE SOME DRIZZLE LATER TONIGHT. WILL NOT NEED POPS IN ZONES WITH TRACE AMOUNTS OF DRIZZLE. WENT AHEAD AND MENTIONED PATCHY FOG IN SOME OF THE ZONES WITH THE DRIZZLE FORECAST...BUT THINK THE EASTERLY WINDS WILL BE UP ENOUGH TO PREVENT ANY SERIOUS VISIBILITY RESTRICTIONS. DRIER AIR WILL ARRIVE LATER MONDAY AS THE UPPER LOW FLATTENS OUT AND DISSIPATES TO THE WEST...WILL HAVE LOW POPS INTO TUESDAY WITH THE REMAINS OF THE UPPER TROUGH PASSING SOUTH OF FORECAST AREA. TEMPERATURES WARM BACK UP SUNDAY INTO TUESDAY. /11 && .LONG TERM (WEDNESDAY THROUGH SATURDAY)...MORNING TEMPERATURE GUIDANCE HAS THE HIGH TEMPERATURES IN THE MIDDLE TO UPPER 80S WEDNESDAY THROUGH SATURDAY BUT THE ENSEMBLES KEEP IT A FEW DEGREES COOLER. THE MID 80S IN THE FORECAST IS ABOUT 3 TO 5 DEGREES ABOVE NORMAL FOR THIS TIME OF YEAR ANYWAY. WILL LEAVE THE SLIGHT CHANCE OF SHOWERS FROM THE PREIOUS SHIFT FOR MAINLY THE AFTERNOONS THROUGH THE LONG TERM. /11 && .AVIATION...(FOR 18Z FORECAST)SURGE STRATUS WILL BUMP CIGS DOWN INTO IFR LEVELS MOST OF THE AREA THROUGH TONIGHT. SOME CONCERN WITH THE POSSIBILITY OF WINDS SETTLING MORE THAN GUIDANCE IS ADVERTISING AND GETTING INTO LIVR CIGS/VIZ. /16 && .MARINE...SHORTWAVE OVER THE CAROLINAS WILL PUSH WEST NORTH OF THE GULF COAST TO THE SOUTHERN MISS RIVER VALLEY BY MONDAY...WEAKENING AS TO GOES AND ALLOWING SURFACE HIGH PRESSURE OVER NEW ENGLAND TO PUSH SOUTHWARD...TO OVER THE SOUTHEASTERN CONUS BY WEDNESDAY. GUIDANCE IS ADVERTISING A TIGHT GRADIENT OVER AL/NW FL COASTAL WATERS AS THE SURFACE HIGH PUSHES SOUTH...ESPECIALLY OFFSHORE. NAM IS ADVERTISING A SIGNIFICANTLY TIGHTER GRADIENT...WITH SOME MARINE MOS LOCATIONS BUMPING GALES. HAVE GONE WITH A BLENDED APPROACH... WITH SCA CONDITIONS LIKELY LATER SUNDAY NIGHT INTO MONDAY. /16 && .FIRE WEATHER...NO PROBLEMS SEEN IN THE SHORT TERM WITH HUMIDITY...OTHER THAN BEING NEAR A HUNDRED PERCENT IN THE LATE NIGHTS. NIGHT TIME DISPERSIONS VALUES MAY ACTUALLY BE ABOVE AVERAGE SUNDAY NIGHT(ABOVE 6)DUE TO A BIT MORE WIND. /11 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 65 82 68 83 / 05 10 10 20 PENSACOLA 67 82 69 82 / 05 10 20 20 DESTIN 69 82 71 83 / 05 10 20 20 EVERGREEN 62 80 64 84 / 05 10 10 20 WAYNESBORO 60 80 63 82 / 00 05 05 20 CAMDEN 61 79 64 83 / 05 10 10 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Oct 11, 5:59 AM CDT, 22 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 559 AM CDT SAT OCT 11 2008 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-121100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 559 AM CDT SAT OCT 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SMALL PATCHES OF FOG THIS MORNING IN PARTS OF INLAND SOUTHWEST ALABAMA. FOG WILL BURN OFF SHORTLY AFTER SUNRISE. AREAS OF FOG AFTER MIDNIGHT TONIGHT. PATCHY DENSE FOG POSSIBLE ESPECIALLY IN LOW LYING AND OPEN AREAS. VISIBILITY RESTRICTIONS ARE A HAZARD TO VEHICLES. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG EASTERLY WIND WILL DEVELOP OVER THE MARINE AREA EARLY THIS WEEK BRINGING A RISK TO SMALL CRAFT BY EARLY TUESDAY. ELSEWHERE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in Alabama, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.